# SDR F3LA200600085

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 9,818 hours, 4,566 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED MASK BOX OVER L1 DOOR (40WR) DID NOT DROP.  REPACKED O2 MASKS OVER L1 DOOR AND OPS CHECKED IAW AMM 35-23-00-720-454.  CHECKED GOOD.
